Posted by SLS on February 2, 2009, at 18:07:15
In reply to SLS and all....My Parnate experience, posted by bleauberry on February 2, 2009, at 17:50:30
If you have the patience, I don't see how it can hurt to increase the dosage so gradually. I doubt you will miss some sort of window of opportunity. If you can't tolerate the side effects, what good is it to push the dosage quickly.
In the beginning, I would try to take Parnate everyday, regardless of how low the dosage. Otherwise, I think the on-off-on-off cycle might not induce the body to begin compensating for the side effects. We know that the parent compound, tranylcypromine is in and out of the body within 5 hours. However, we don't know how long the occult metabolites persist for. Let's assume that it is the metabolites and not MAO inhibition that produces the things you experienced. I think you will accomodate faster to a more stable concentration than a sporadic one.
This is just an intuitive guess, nothing more.